Title: Relation between Euler's Elasticae and Sub-Riemannian Geodesics on SE(2)
Authors: A.P. Mashtakov, A.A. Ardentov, Yu.L. Sachkov
Journal title: Regular and Chaotic Dynamics
Mashtakov A. P., Ardentov A. A., Sachkov Y. L., Relation Between Euler’s Elasticae and Sub-Riemannian Geodesics on, Regular and Chaotic Dynamics, 2016, vol. 21, no. 7-8, pp. 832-839
In this note we describe a relation between Euler’s elasticae and sub-Riemannian geodesics on. Analyzing the Hamiltonian system of the Pontryagin maximum principle, we show that these two curves coincide only in the case when they are segments of a straight line.
ArXiv ID (ENG): 1609.03704